The Kashiwara cojugation and wave-front sets of regular holonomic distributions on a complex manifold.
Inventiones mathematicae, Tome 111 (1993) no. 1, pp. 35-50
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{IM_1993__111_1_144068,
author = {Emmanuel Andronikof},
title = {The {Kashiwara} cojugation and wave-front sets of regular holonomic distributions on a complex manifold.},
journal = {Inventiones mathematicae},
pages = {35--50},
year = {1993},
volume = {111},
number = {1},
zbl = {0785.58046},
url = {http://geodesic.mathdoc.fr/item/IM_1993__111_1_144068/}
}
TY - JOUR AU - Emmanuel Andronikof TI - The Kashiwara cojugation and wave-front sets of regular holonomic distributions on a complex manifold. JO - Inventiones mathematicae PY - 1993 SP - 35 EP - 50 VL - 111 IS - 1 UR - http://geodesic.mathdoc.fr/item/IM_1993__111_1_144068/ ID - IM_1993__111_1_144068 ER -
Emmanuel Andronikof. The Kashiwara cojugation and wave-front sets of regular holonomic distributions on a complex manifold.. Inventiones mathematicae, Tome 111 (1993) no. 1, pp. 35-50. http://geodesic.mathdoc.fr/item/IM_1993__111_1_144068/